MathSciNet Relay Station
MathSciNet bibliographic data
MR1875668 65C30 (60H10 60J05 60J25 62L20)
Pagès, Gilles Sur quelques algorithmes récursifs pour les probabilités numériques. (French) [On some recursive algorithms for numerical probabilities] ESAIM Probab. Statist. 5 (2001), 141–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement